# SDR ASAA2017041820482

- Difficulty date: April 18, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 11,164 hours, 3,756 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Transmitter
- Part number: QA07656ISS2
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  TAXIING CLEAR OF RUNWAY, OIL FILTER BYPASS LIGHT ILLUMINATED ON NR 1 ENGINE.  ACFT GROUNDED. ACCOMPLISHED FMC/CDU TEST ON NR 1 ENGINE, SHOWED FAULT 79-31121-OIL FILTER SIGNAL DISAGREE ON LAST 6 FLIGHT LEGS. PERFORMED EEC TEST ON NR 1 ENGINE, VERIFIED SAME FAULT 79-31121 IAW AMM 73-21-00. REMOVED AND REPLACED THE NR 1 ENGINE SCAVENGE OIL FILTER, NO FAULTS NOTED ON OLD FILTER IAW AMM 79-21-06.  REMOVED, INSPECTED, AND REINSTALLED ALL THREE CHIP DETECTORS, NO FAULTS NOTED IAW AMM 79-00-00.  REMOVED AND REPLACED THE NR 1 ENGINE SCAVENGE OIL FILTER CLOGGING TRANSMITTER IAW AMM 79-21-07. PERFORMED TEST 3A ENGINE RUN, NO LEAKS NOTED AND OIL FILTER BYPASS LIGHT NOT ON DURING RUN.  REACCOMPLISHED EEC TEST ON NR 1 ENGINE, NO FAULTS NOTED.
